Products and quotients of numbers with small partial quotients
Journal de théorie des nombres de Bordeaux, Volume 14 (2002) no. 2, p. 387-402

For any positive integer m let F(m) denote the set of numbers with all partial quotients (except possibly the first) not exceeding m. In this paper we characterize most products and quotients of sets of the form F(m).

On note F(m) l’ensemble des nombres dont tous les quotients partiels (autres que le premier) sont inférieurs à m. Dans cet article, nous nous intéressons aux produits et quotients d’ensembles du type F(m).

@article{JTNB_2002__14_2_387_0,
     author = {Astels, Stephen},
     title = {Products and quotients of numbers with small partial quotients},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Universit\'e Bordeaux I},
     volume = {14},
     number = {2},
     year = {2002},
     pages = {387-402},
     zbl = {1074.11034},
     mrnumber = {2040683},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_2002__14_2_387_0}
}
Astels, Stephen. Products and quotients of numbers with small partial quotients. Journal de théorie des nombres de Bordeaux, Volume 14 (2002) no. 2, pp. 387-402. http://www.numdam.org/item/JTNB_2002__14_2_387_0/

[1] S. Astels, Cantor sets and numbers with restricted partial quotients (Ph.D. thesis). University of Waterloo, 1999. | MR 1491854 | Zbl 0967.11026

[2] S. Astels, Cantor sets and numbers with restricted partial quotients. Trans. Amer. Math. Soc. 352 (2000), 133-170. | MR 1491854 | Zbl 0967.11026

[3] S. Astels, Sums of numbers with small partial quotients. Proc. Amer. Math. Soc. 130 (2001), 637-642. | MR 1866013 | Zbl 0992.11044

[4] S. Astels, Sums of numbers with small partial quotients II. J. Number Theory 91 (2001), 187-205. | MR 1876272 | Zbl 1030.11002

[5] G.A. Freiman, Teorija cisel (Number Theory). Kalininskii Gosudarstvennyi Universitet, Moscow, 1973. | MR 429766 | Zbl 0321.10049

[6] M. Hall, JR, On the sum and product of continued fractions. Ann. of Math. 48 (1947), 966-993. | MR 22568 | Zbl 0030.02201

[7] G.H. Hardy, E.M. Wright, An Introduction to the Theory of Numbers (Fourth Edition). Clarendon Press, Oxford, UK, 1960. | MR 67125 | Zbl 0086.25803

[8] H. Schecker, Uber die Menge der Zahlen, die als Minima quadratischer Formen auftreten. J. Number Theory 9 (1977), 121-141. | MR 466031 | Zbl 0351.10021